# SDR CA961022001

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Wow Sensor
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH, FL180K, WEIGHT ON WHEELS LIGHT ON INTERMITTENTLY. AIRCRFT RETURNED AND LANDED OK. MAINTENANCE DID BITE TEST FOUND WOW SENSOR, RIGHT HAND CANNON PLUG CONTAMINATED.
